# SDR WX0A2021121773894

- Difficulty date: December 13, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N274NV
- Make and model: Airbus A320-214
- Aircraft serial: 3079
- Aircraft time: 31,324 hours, 23,579 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 854387
- Condition: Failed Insp
- Location: 10wl
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EPSU BATTERY FIN 10WL FAILED BATTERY CAP TEST / REMOVED AND REPLACED EPSU BATTERY FIN 10WL IAW AMM 33-51-38, OPS CHECK GOOD."
